Jump to content
Important Survey - Please Participate ×

Vision again


[Sw...]

Recommended Posts

Its so bad right now. I only can look with one eye now. Because when I look with my both eyes everything seems like there are 2 things or everything becomes the wrong angle. can not read with both eyes anymore. but no one can find anything wrong. how long will this last. This becomes forever?
Link to comment
Share on other sites

NO, it won't last forever.  These are normal benzo withdrawal symptoms.  I had them too, and I know they are very strange and scary and one can become anxious about them.  But, your eye doctor has said there's nothing wrong, so please believe that.  It's extremely important to learn to distract yourself from obsessing about your symptoms.  That was the most important thing I learned during the process.

 

I had extreme health anxiety caused by withdrawal, and I found that one thing helped me more than anything else - self distraction.  I used any distraction that worked for me, and often it was very basic - an old movie on TV, an online game, arts, crafts, household chores - anything that distracted me from my anxiety for awhile, and when that stopped working, moved on to something else. Distracting myself was serious business, and I did it relentlessly when I felt anxious and panicky. The effect was miraculous. Self distraction was the most valuable skill I developed during withdrawal, and I would have been in very bad shape without it.  I soon started looking forward to my favorite distractions! Doing this gave me the feeling (perhaps illusion) of control, which  was what I needed most when it seemed that everything was lost.

 

You will heal in time, and time is the healer.  This is temporary.  In time it will all be a thing of the past, and you'll be back to your normal life.

 

:smitten:

Link to comment
Share on other sites

Its so bad right now. I only can look with one eye now. Because when I look with my both eyes everything seems like there are 2 things or everything becomes the wrong angle. can not read with both eyes anymore. but no one can find anything wrong. how long will this last. This becomes forever?

 

No, these are not forever. Since the majority of your threads are in regards to your vision problems if would be great if they were condensed under one thread. That way we can much easier follow your progress.

Link to comment
Share on other sites

Hi Swedish Girl.  When I got down to 2mg V, 2x day, my vision got a little weird.  One eye seemed blurry, foggy and/or out of focus.  Now, 6 months later, I mostly see pretty well.  The others are right = don't obsess and drive yourself to panic.  When I get a bout of eye trouble, I distract myself.  Otherwise, I start breathing heavy and feel on the edge of anxiousness.  I know your symptoms are disconcerting to you.  A lot is going on inside the brain so give it time to all heal.  If you are too concerned, please make an appointment with the eye doctor.  It would put your mind at ease.  Be well.
Link to comment
Share on other sites

×
×
  • Create New...